# SDR DXTA2024102800973

- Difficulty date: October 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N390QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500328
- Aircraft time: 7,601 hours, 5,965 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CLOSING MAIN CABIN DOOR FROM THE INSIDE THE RED HANDLE IS STICKING IN POSITION HALF WAY DOWN. IT TAKES A LOT OF FORCE TO MOVE THE HANDLE TO THE LOCKED POSITION   ACCOMPLISHED PHENOM 300 AMM TASK 52-10-00-820-805-A -MAIN-DOOR LOCKING AND ACTUATING MECHANISM -ADJUSTMENT. OPS CHECK GOOD.
